Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 90, NWS San Francisco Bay Area, CA

May 13, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at May 13, 2017, 2:07 AM PDT. It took effect at May 14, 2017, 12:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 13, 2017, 2:07 AM PDT (09:07 UTC)
In effect from
May 14, 2017, 12:00 PM PDT
Expired
May 13, 2017, 8:37 AM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

204 
WHUS76 KMTR 130907
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCICSCO CA
207 AM PDT SAT MAY 13 2017


PZZ535-131715-
/O.CON.KMTR.SC.Y.0088.170513T1600Z-170514T0400Z/
/O.NEW.KMTR.SC.Y.0090.170514T1900Z-170515T0400Z/
MONTEREY BAY-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-131715-
/O.EXT.KMTR.SC.Y.0089.000000T0000Z-170515T0100Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-131715-
/O.EXT.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-131715-
/O.EXT.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-131715-
/O.EXT.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
POINT PINOS TO POINT PIEDREAS BLANCAS 10 TO 60 NM OFFSHORE-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-131715-
/O.EXT.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
POINT ARENA TO POINT REYES TO 10 NM-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-131715-
/O.EXT.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-131715-
/O.EXT.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-131715-
/O.EXT.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT SUNDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-131715-
/O.CON.KMTR.SC.Y.0088.170513T2200Z-170514T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-131715-
/O.CON.KMTR.SC.Y.0088.170513T2200Z-170514T0400Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
207 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
220 
WHUS76 KMTR 131537
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
837 AM PDT SAT MAY 13 2017


PZZ535-132345-
/O.CON.KMTR.SC.Y.0088.170513T1600Z-170514T0400Z/
/O.CAN.KMTR.SC.Y.0090.170514T1900Z-170515T0400Z/
MONTEREY BAY-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS 
EVENING. 

* WINDS: NW WINDS 15 TO 25 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-132345-
/O.CON.KMTR.SC.Y.0089.000000T0000Z-170515T0100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 10 TO 20 KT.

* WAVES: NW SWELL 9 TO 10 FT AT 11 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-132345-
/O.CON.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 15 TO 25 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-132345-
/O.CON.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 15 TO 25 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-132345-
/O.CON.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 20 TO 30 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-132345-
/O.CON.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 15 TO 25 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-132345-
/O.CON.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 15 TO 25 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-132345-
/O.CON.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 15 TO 25 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-132345-
/O.CON.KMTR.SC.Y.0088.000000T0000Z-170515T0100Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. 

* WINDS: NW WINDS 20 TO 30 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-132345-
/O.CON.KMTR.SC.Y.0088.170513T2200Z-170514T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: W WINDS 15 TO 25 KT.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-132345-
/O.CON.KMTR.SC.Y.0088.170513T2200Z-170514T0400Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
837 AM PDT SAT MAY 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NW WINDS BECOMING W 15 TO 25 KT IN THE AFTERNOON.

* WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE 
  PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE 
  DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 12, 10:46 PM PDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 12, 10:46 PM PDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1046 PM PDT Fri May 12 2017

.SYNOPSIS...Cooler than normal temperatures along with breezy
onshore winds can be expected through early next week. Dry weather
is expected through the weekend, but there is a slight chance of
rain regionwide Late Monday into Tuesday as another system
approaches from the north. A warming trend is then expected late
in the forecast period as a result of building high pressure.

&&

.DISCUSSION...As of 9:00 PM PDT Friday...An unseasonably cool
upper level trough remains in place along the West Coast this
evening. The trough completely mixed out the marine layer
resulting in mostly sunny skies regionwide this afternoon. But
even with all that sun, afternoon highs were as much as 8 degrees
cooler than normal due to the cool airmass in place...along with
brisk onshore winds. Those brisk winds are the result of an
increasing surface pressure gradient between high pressure
offshore and deepening low pressure over the Desert Southwest. The
current SFO to Las Vegas pressure gradient is a robust 18 mb.
West to northwest winds have been gusting between 30 and 40 mph
across our region since late afternoon, with a peak gust of 45 mph
reported at San Francisco Airport. Latest model guidance shows
winds gradually subsiding late this evening and overnight, but
then increasing once again on Saturday afternoon. In fact, breezy
conditions are expected to continue on through the weekend,
although the overall trend will be towards slightly less windy
conditions. Temperatures will remain below normal through the
weekend. According to most models, dry conditions should prevail
across our forecast area through the weekend. However, rain
potential can't be completely ruled out as the GFS forecasts light
rain in the North Bay on Sunday afternoon as a shortwave trough
drops in from the northwest.

The upper trough position is forecast to shift slightly to the
east late Sunday and Monday, but a cold upper low is then
projected to swoop in from NNW early next week, bringing a
reinforcing shot of cold air into our region. In addition, most
models indicate this system will have sufficient moisture to
produce scattered showers across much of our forecast area from
late Monday night into Tuesday, especially across northern and
eastern portions of our area.

The longer range forecast models agree that the longwave trough
position will finally shift to our east around the middle of next
week and a ridge over the Eastern Pacific will build eastward
into California later in the week, bringing a warming trend to our
region. But the transition period between cool and possibly wet
weather on Tuesday and warmer and drier conditions late in the
week will likely be a breezy period of time, with gusty northwest
winds expected from late Tuesday into Wednesday.

&&

.AVIATION...As of 10:45 PM PDT Friday...For 06z TAFs. VFR
conditions expected to prevail. Breezy west to northwest winds
have been slowly decreasing since sunset and will continue to do
so overnight. Winds are expected to increase again on Saturday
afternoon.

Vicinity of KSFO...VFR. Wind gusts over 35 kt earlier this evening
prompted the issuance of an Airport Weather Warning for the
terminal. Gusts have slowly decreased over the past few hours and
expect the trend to continue overnight. Breezy conditions will
return by Saturday afternoon with possible gusts around 30 kt.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR conditions expected. Went ahead and
removed the tempo BKN clouds for KMRY and KSNS in the latest TAF
package based on observations and guidance. 00Z MTR WRF suggests
that any BKN/OVC low cloud development will remain south of KMRY.
Will monitor and amend if necessary. Breezy westerly winds will
return by Saturday afternoon.

&&

.MARINE...as of 10:28 PM PDT Friday...High pressure over the
eastern pacific will allow for strong northwesterly winds to
continue overnight into the weekend. The strong winds will result
in increasingly hazardous sea conditions.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm

&&

PUBLIC FORECAST: Dykema
AVIATION: Rowe
MARINE: Anna/Rowe

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, twitter, and youtube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 2:32 PM PDTSmall Craft AdvisoryMTR30 hr

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.